# SDR XN0A1287

- Difficulty date: January 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 39,157 hours, 31,574 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NLG FAILED TO EXTEND. USED MANUAL EXTENSION PROCEDURE. A/C INSPECTED AND FOUND SAFE FOR FERRY FLIGHT I/A/W A300 AMM CHAPTER 32-31-21. REMOVED AND REPLACED NLG UPLOCK ASSY IAW A300-AMM CHAPTER 32-31-21. NORMAL AND FREEFALL OPS CHECKS GOOD IAW A300 AMM CHAPTER (STATUS:SUPP/CLOSED)
